본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

East Asian mathematical journal 14건

  1. [국내논문]   ON F-HARMONIC MAPS AND CONVEX FUNCTIONS  

    Kang, Tae-Ho (Department of Mathematics University of Ulsan)
    East Asian mathematical journal v.19 no.2 ,pp. 165 - 171 , 2003 , 1226-6973 ,

    초록

    We show that any F-harmonic map from a compact manifold M to N is necessarily constant if N possesses a strictly-convex function, and prove 'Liouville type theorems' for F-harmonic maps. Finally, when the target manifold is the real line, we get a result for F-subharmonic functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ENERGY DECAY FOR THE NONLINEAR WAVE EQUATION IN THE WHOLE SPACE WITH SOME DISSIPATION  

    Jung, Il-Hyo (Department of Mathematics Pusan National University)
    East Asian mathematical journal v.19 no.2 ,pp. 173 - 187 , 2003 , 1226-6973 ,

    초록

    We study decay estimates of the energy for the nonlinear wave equation in the whole space. We note that the method of proof is based on the multiplier technique and on the unique continuation, and no geometrical condition is imposed on the boundary.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   UNIFORM DECAY OF SOLUTIONS FOR VISCOELASTIC PROBLEMS  

    Bae, Jeong-Ja (Department of Mathematics Dongeui University)
    East Asian mathematical journal v.19 no.2 ,pp. 189 - 205 , 2003 , 1226-6973 ,

    초록

    In this paper we prove the existence of solution and uniform decay rates of the energy to viscoelastic problems with nonlinear boundary damping term. To obtain the existence of solutions, we use Faedo-Galerkin's approximation, and also to show the uniform stabilization we use the perturbed energy method.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   CHARACTERIZATION OF BEST APPROXIMANTS FROM LEVEL SETS OF CONVEX FUNCTIONS IN NORMED LINEAR SPACES  

    Dragomir, S.S. (School of Computer Science & Mathematics Victoria University of Technology, Australia)
    East Asian mathematical journal v.19 no.2 ,pp. 207 - 212 , 2003 , 1226-6973 ,

    초록

    Some new characterization of best approximants from level sets of convex functions in normed linear spaces in terms of norm derivatives are given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   NON-DIFFERENTIABLE POINTS OF A SELF-SIMILAR CANTOR FUNCTION  

    Baek, In-Soo (Department of Mathematics Pusan University of Foreign Studies ) , Kim, Young-Ha (Department of Mathematics Pusan University of Foreign Studies)
    East Asian mathematical journal v.19 no.2 ,pp. 213 - 219 , 2003 , 1226-6973 ,

    초록

    We study the properties of non-diffenrentiable points of a self-similar Cantor function from which we conjecture a generalization of Darst's result that the Hausdorff dimension of the non-diffenrentiable points of the Cantor function is $(\frac{ln\;2}{ln\;3})^2$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   AN IDENTITY FOR n-TIME DIFFERENTIABLE FUNCTIONS AND APPLICATIONS FOR OSTROWSKI TYPE INEQUALITIES  

    Barnett, N.S. (School of Computer Science & Mathematics Victoria University of Technology, Australia ) , Dragomir, S.S. (School of Computer Science & Mathematics Victoria University of Technology, Australia)
    East Asian mathematical journal v.19 no.2 ,pp. 221 - 232 , 2003 , 1226-6973 ,

    초록

    An identity for n-time differentiable functions of a real variable in terms of multiple integrals and applications for Ostrowski type inequalities are given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   M-SYSTEM AND N-SYSTEM IN PO-SEMIGROUPS  

    Lee, Sang-Keun (Department of Mathematics College of Education Gyeongsang National University)
    East Asian mathematical journal v.19 no.2 ,pp. 233 - 240 , 2003 , 1226-6973 ,

    초록

    Xie and Wu introduced an m-system in a po-semigroup. Kehayopulu gave characterizations of weakly prime ideals of po-semigroups and Lee and Kwon add two characterizations for weakly prime ideals. In this paper, we give a characterization of weakly prime ideals and a characterization of weakly semi-prime ideals in po-semigroups using m-system and n-system, respectively

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ON SLIGHTLY $\alpha$-CONTINUOUS FUNCTIONS  

    Chae, G.I. (Department of Mathematics The University of Ulsan ) , Noiri, T. (Department of Mathematics Yatsushiro College of Technology, Japan ) , Kim, J.S. (Shungshin High School)
    East Asian mathematical journal v.19 no.2 ,pp. 241 - 249 , 2003 , 1226-6973 ,

    초록

    In [11] the feeble continuity is introduced and then the weak and strong forms of feeble(or, equivalently $\alpha$ -continuity) continuity are studied. In this note, we introduce a type of function called a slightly $\alpha$ -continuous function and study several properties of it

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ON MAXIMAL PRERADICAL RATIONAL EXTENSIONS  

    Cho, Yong-Uk (Department of Mathematics Silla University)
    East Asian mathematical journal v.19 no.2 ,pp. 251 - 259 , 2003 , 1226-6973 ,

    초록

    The concepts of t-rational extensions and t-essential extensions of modules, where t a preradical for R-Mod, are introduced. The structures of such extensions are determined. Relations between maximal t-rational extensions and other concepts of modules are studied.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   TWO CLASSES OF THE GENERALIZED RANDERS METRIC  

    Choi, Eun-Seo (Department of Mathematics Yeungnam University ) , Kim, Byung-Doo (Department of Mathematics Kyungil University)
    East Asian mathematical journal v.19 no.2 ,pp. 261 - 271 , 2003 , 1226-6973 ,

    초록

    We deal with two metrics of Randers type, which are characterized by the solution of certain differential equations respectively. Furthermore, we will give the condition for a Finsler space with such a metric to be a locally Minkowski space or a conformally flat space, respectively.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지